Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are overdosed vizylac side effects?

Sir,
I took vizylac capsule(powder) 5 in one day(yesterday) and today 3 .Is there any side effects ? YYYY@YYYY . I have pain and red spot on my tongue so yesterday I took vizylac capsule . 5 capsule yesterday and 3 capsule today.Is there any side effect happen ?
Thu, 26 May 2016
Report Abuse
Dentist 's  Response
Hello,

Vizylac capsule is a probiotic meaning it contains live bacteria that are helpful in the body for improving immunity. eliminating disease causing organisms and making vitamins and nutrients helpful to the body.

Usually, tongue ulcers develop due to deficiency of vitamin B complex which can be corrected by Vizylac capsules taken 3 times day. Taking 5 medicines a day will not help more than 3 tablets and in fact can cause side effects like stomach upset, blisters, bloating etc. So I would advise you not to take more than 3 a day.

You have taken this capsule for 2 days which will not be sufficient to heal the ulcer so you might need to take it for at least 5 days. In addition, you can apply Benzocain Gel (Mucopain) topically to the ulcerated area 3-4 times a day, specially before meals to avoid pain and burning during eating. Usually, an ulcer in oral cavity takes about 7 days to heal.

I hope this answer helps you. Thank you for choosing HealthcareMagic. Let me know if you need further advise.

Best,
Dr. Viraj Shah
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What is the most common type of side effect from rosuvastatin? Also, how long does a side effect kick in - I have been on a 5mg dose now for 14...